Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has dizziness, low appetite, headache. Earlier broken arm

Hi there my son 7 years old keep saying he feel sick since 2 year now, on and off with period of diziness, he is off his food , dont eat a lot or drink , yesteday in black out follow immediatly with shakes after 15 secondes came back And regain understanding off situation nearly immediatly,, today he play a bit some football for an hour then on the sofa after he said started feel sick dizzy the he lay down the after 1 mn he was crying in pain dizzy headacke feel sick !! Just to say he broke his arm 2 weeks ago !! Wen to emergency twice and they advise not to worry but need to see a specialist in case off!! Please help
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello there,
the complaints of lethargy, easy fatiguability, loss of appetite, weakness may be due to anemia (low hemoglobin) or some other nutritional deficiencies. sometimes it may also lead to fainting attacks if severe of after tiredness.

you should get him examined by your pediatrician to evaluate him for this.

some simple blood tests like complete blood count (CBC), peripheral smear comment will be required to come to diagnosis. and then may be he needs some medicines to be prescribed by your doctor.

meanwhile you should give him healthy balanced diet to improve his nutrition. this will also help in speedy recovery of the fracture of the arm he has had recently.

hope you benefit from my advicd
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor